Skip to Main Content
Skip Nav Destination
GEOREF RECORD

A study of variation in Lenticulina subalata (Reuss)

S. N. Bhalla and S. M. Abbas
A study of variation in Lenticulina subalata (Reuss)
Journal of Foraminiferal Research (April 1975) 5 (2): 145-148


ISSN: 0096-1191
EISSN: 1943-264X
Coden: JFARAH
Serial Title: Journal of Foraminiferal Research
Serial Volume: 5
Serial Issue: 2
Title: A study of variation in Lenticulina subalata (Reuss)
Pages: 145-148
Published: 197504
Text Language: English
Publisher: Cushman Foundation for Foraminiferal Research, Ithaca, NY, United States
Accession Number: 1977-001304
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Annotation: Jurassic, India
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2018, American Geosciences Institute.
Update Code: 1977
Close Modal

or Create an Account

Close Modal
Close Modal